Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Frova

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i strongly believe Frova is the cause of a stroke i have had. I'am a healthy male, age 52. with no health problems, except for migraine headaches. I was given Frova and took a pill on a Tuesday afternoon, Wednesday morning I had a stroke. Every test one could imagine was taken to find the cause. none were found everything was normal which leaves only one answer Frova
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Kim
Guest
 
Posts: n/a
Default Stroke

High blood pressure mostly plays role in strokes, and if you were experiencing a headache, then it is also very likely you could have hypertension (which is high blood pressure). Maybe it was just coincidental that you were taking the medication (Frova)?
Reply With Quote
  #3  
Old 11-08-2007, 08:24 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I thought I was having a stroke before taking Frova and actually thought I had a stroke. I have speech problems, I had numbness through out my arms, chest pain. Then I took the Frova and the symptoms went away. <br><br>I do understand that the medicine also states it could cause these symptoms as well, I just wanted to say so can a Complicated Migraine. I had every test ran that could be. My problem is My insurance won't pay for the Frova and my symptoms have come back now that I'm off the pills.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.